Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 132, NWS Topeka, KS

June 10, 2011Anderson County, Coffey County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 10, 2011, 6:39 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 6:39 PM CDT (23:39 UTC)
Expired
Jun 10, 2011, 7:30 PM CDT
In force
51 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Anderson County, KS, Coffey County, KS

The radar

The Topeka radar (KTWX), 103 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:55 PM CDTHAIL 19 Wsw Harris, KS
Jun 10, 7:15 PM CDTHAIL 1.752 N Westphalia, KSMOST STONES QUARTER SIZE WITH FEW GOLF BALL SIZED STONES MIXED IN.
Jun 10, 7:23 PM CDTHAIL 1.755 E Westphalia, KSQUARTER SIZE TO GOLFBALL SIZE HAIL COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-446 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS53 KTOP 102339
SVRTOP
KSC003-031-110030-
/O.NEW.KTOP.SV.W.0132.110610T2339Z-110611T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
639 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ANDERSON COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL COFFEY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 12 MILES WEST OF HARRIS...OR 7 MILES NORTHEAST OF
  BURLINGTON...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARRIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3834 9531 3817 9533 3825 9573 3831 9571
TIME...MOT...LOC 2339Z 270DEG 20KT 3827 9562
WIND...HAIL <50MPH 1.00IN

$$

BARJENBRUCH
3 follow-up statements
577 
WWUS53 KTOP 102355
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
655 PM CDT FRI JUN 10 2011

KSC003-031-110030-
/O.CON.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
ANDERSON-COFFEY-
655 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL COFFEY AND WEST CENTRAL ANDERSON COUNTIES...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF HARRIS...OR 12 MILES NORTHEAST OF 
BURLINGTON...MOVING EAST AT 25 MPH. 

A SECOND SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE 
SIZE OF QUARTERS WAS LOCATED APPROXIMATELY 6 MILES NORTHEAST OF 
BURLINGTON...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
HARRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3828 9570 3829 9563 3832 9555 3834 9531
      3817 9533 3825 9573
TIME...MOT...LOC 2354Z 270DEG 20KT 3827 9551
WIND...HAIL 60MPH 1.00IN

$$

BARJENBRUCH
550 
WWUS53 KTOP 110006
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
706 PM CDT FRI JUN 10 2011

KSC003-031-110030-
/O.CON.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
ANDERSON-COFFEY-
706 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL COFFEY AND WEST CENTRAL ANDERSON COUNTIES...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 3 
MILES SOUTHWEST OF HARRIS...OR 12 MILES WEST OF GARNETT...MOVING 
EAST AT 25 MPH.

A SECOND SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE 
SIZE OF QUARTERS AND DAMAGING WINDS UP TO 60 MPH WAS LOCATED 
APPROXIMATELY 5 MILES NORTHWEST OF WESTPHALIA...ALSO MOVING EAST AT 
25 MPH.

LOCATIONS IMPACTED INCLUDE...
HARRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3828 9559 3832 9548 3833 9531 3817 9533
      3823 9564
TIME...MOT...LOC 0005Z 271DEG 20KT 3828 9545
WIND...HAIL 60MPH 1.00IN

$$

BARJENBRUCH
742 
WWUS53 KTOP 110021
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
721 PM CDT FRI JUN 10 2011

KSC031-110031-
/O.CAN.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
COFFEY-
721 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COFFEY COUNTY HAS
BEEN CANCELLED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3821 9552 3825 9552 3824 9532 3821 9532
      3817 9533
TIME...MOT...LOC 0021Z 282DEG 22KT 3821 9542

$$

KSC003-110030-
/O.CON.KTOP.SV.W.0132.000000T0000Z-110611T0030Z/
ANDERSON-
721 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL ANDERSON COUNTY...

AT 718 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER WEST CENTRAL ANDERSON COUNTY...OR 12 MILES SOUTHWEST OF
GARNETT...MOVING EAST AT 25 MPH.

A TORNADO WARNING IS ALSO IN EFFECT FOR SOUTHERN ANDERSON COUNTY.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL ANDERSON COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3821 9552 3825 9552 3824 9532 3821 9532
      3817 9533
TIME...MOT...LOC 0021Z 282DEG 22KT 3821 9542
WIND...HAIL 60MPH 1.75IN

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:09 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 10, 5:09 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
509 PM CDT FRI JUN 10 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK FRONTAL BOUNDARY
EXTENDING FROM OSKALOOSA THROUGH TOPEKA...OSAGE CITY...AND
EMPORIA. THE ENVIRONMENT IN THE WARM SECTOR EAST OF THE FRONT IS
CURRENTLY CHARACTERIZED BY WEAK INHIBITION...1500 TO 2000 J/KG
OF MIXED LAYER CAPE....AND 35 TO 45 KTS OF DEEP LAYER WIND SHEAR.
THESE CONDITIONS ENCOURAGE DEVELOPMENT OF SUPERCELLS. HOWEVER...
THE STORMS THAT HAVE DEVELOPED IN THE PAST HOUR IN SHAWNEE AND
JEFFERSON COUNTY ARE IN AN AREA WITH SLIGHTLY GREATER CONVECTIVE
INHIBITION AND THE UPDRAFTS MAY ACTUALLY BE HINDERED A BIT BY THE
STRONGER SHEAR IN THAT AREA. HAVE THUS ISSUED THE WATCH TO THE
SOUTHEAST OF CURRENT CONVECTION WHERE CONDITIONS LOOK A BIT MORE
FAVORABLE IN TERMS OF DEVELOPING SEVERE UPDRAFTS. THE MOST
FAVORABLE TIMING FOR SEVERE WEATHER THIS EVENING WILL LIKELY
OCCUR FROM 530 PM THROUGH 830 PM IN THE LOCAL FORECAST AREA.

LOW LEVEL WINDS ARE VERY WEAK IN THE WARM SECTOR...WITH WEAK LOW
LEVEL SHEAR IN PLACE AS WELL. THUS...WHILE LCL'S ARE ON THE LOW
SIDE...DO NOT ANTICIPATE MUCH IN THE WAY OF LOW LEVEL ROTATION
WITH ANY OF THIS ACTIVITY. NEVERTHELESS...WILL MONITOR CLOSELY
GIVEN THE PRESENCE OF THE SLOW MOVING FRONTAL BOUNDARY AND
POTENTIAL FOR SUPERCELL DEVELOPMENT.

BARJENBRUCH

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY)...

UPPER LOW MOVING ACROSS THE NORTHERN PLAINS BRINGING SOME SHEER
VORTICITY ACROSS CENTRAL AND NORTHERN KANSAS...WHICH IS WORKING
ON SOME ELEVATED INSTABILITY ACROSS THE NORTHERN COUNTIES AND
PRODUCING ISOLATED SHOWERS AND STORMS THERE. SURFACE FRONT
ASSOCIATED WITH THE LOW HAS PUSHED SOUTHWARD TOWARD THE WICHITA
AREA...WITH WARM SOUTHERLY FLOW IN NORTHERN OKLAHOMA STALLING ITS
SOUTHERLY PROGRESS. HIGHS HAVE REACHED LOWER 80S WHERE THE SUN
HAS BROKEN OUT...AND REMAINED IN THE 60S AND 70S ACROSS THE NE
UNDER THE CLOUDS.

MAY STILL GET SOME SHOWERS AND STORMS ALONG THE FRONT TO THE
SOUTH...AND MID LEVEL WINDS OVER THE FRONT REMAIN SOUTHERLY
ACROSS THE EAST SO WILL CARRY SOME SLT TO CHANCE POPS ACROSS THE
EAST CENTRAL COUNTIES OVERNIGHT MAINLY BEFORE MIDNIGHT. WILL PASS
ALONG TO NEXT SHIFT TO WATCH FOR PATCHY MORNING FOG IF SKIES
CLEAR ENOUGH TO GIVE RADIATIONAL COOLING A SHOT. COOL
NORTHEASTERLY FLOW WITH THE SFC HIGH CONTINUES ACROSS OUR AREA
THROUGH THE DAY SATURDAY AND EXPECT A NICE LATE SPRING DAY WITH
HIGHS UPPER 70S TO LOWER 80S. THUNDERSTORMS EXPECTED TO HOLD OFF
FOR OUR AREA UNTIL THE EVENING HOURS.

CRAVEN

&&
.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...

SURFACE LOW PRESSURE WILL DEEPEN IN THE HIGH PLAINS SATURDAY
NIGHT IN RESPONSE TO HEIGHT FALLS ALOFT FROM A DIGGING UPPER
TROUGH IN THE WESTERN CONTINENTAL UNITED STATES. A STALLED FRONT
IN SOUTHERN KANSAS WILL LIFT NORTH AS A WARM FRONT IN RESPONSE TO
AN INCREASING PRESSURE GRADIENT. MODEL GUIDANCE DIFFERS ON
EVOLUTION OF CONVECTION INITIATION SATURDAY NIGHT AND SUNDAY. THE
NAM IS FURTHEST WEST WITH THE SURFACE LOW AND BACKS THE LOW
LEVEL JET BEFORE THE JET VEERS WITH THE PASSAGE OF THE UPPER
LEVEL WAVE THROUGH NORTHEAST KANSAS. MEANWHILE...THE GFS IS
FURTHER EAST WITH THE SURFACE LOW WITH A MORE VEERING LOW LEVEL
JET. THE ECMWF IS MORE OF A COMPROMISE SOLUTION AND HAVE FAVORED
THE ECMWF AND GFS FOR THIS FORECAST. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS FRONT AND TRACK
THROUGH NORTHEAST KANSAS SATURDAY NIGHT INTO SUNDAY. PRECIPITABLE
WATER VALUES AIDED BY STRONG MOISTURE TRANSPORT WILL ALLOW FOR
EFFICIENT RAIN PROCESSES ALONG WITH HEAVY RAIN IN THE STRONGER
THUNDERSTORMS. SHEAR PROFILES ALONG WITH INSTABILITY ALSO SUPPORT
THE POTENTIAL OF MARGINALLY SEVERE THUNDERSTORMS. WILL ALSO NEED
TO MONITOR THE POTENTIAL OF FLOODING WHERE THUNDERSTORMS TRACK
OVER THE SAME AREAS AND IN BASINS WHERE FLASH FLOOD GUIDANCE IS
LOWER DUE TO PREVIOUS HEAVY RAIN.

UPPER LEVEL RIDGING IS PROGGED TO BUILD INTO THE SOUTHERN AND
CENTRAL PLAINS MONDAY BRINGING AN UPSWING IN TEMPERATURES.
TUESDAY AN UPPER TROUGH WILL MOVE THROUGH THE NORTHERN PLAINS
NUDGING A WEAK FRONT SOUTH INTO NORTHEAST KANSAS. THIS FRONT WILL
BRING A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT. A STRONGER UPPER
WAVE LATE IN THE FORECAST PERIOD LOOKS TO PROVIDE A BETTER CHANCE
FOR THUNDERSTORMS.

ANGLE

&&

.AVIATION...

CEILINGS HAVE BEEN GRADUALLY LIFTING THROUGHOUT THE DAY. HAVE
KEPT MVFR CEILINGS PREVAILING FOR THE NEXT FEW HOURS. SOME BREAKS
IN THE CLOUDS CAN BE EXPECTED AS SURFACE HEATING CONTINUES. EXPECT
AFTERNOON THUNDERSTORMS TO REMAIN SOUTH OF THE TERMINALS ALONG THE
COLD FRONT. FOG DEVELOPMENT IS POSSIBLE OVERNIGHT AND EARLY
TOMORROW MORNING. DURING THE DAY TOMORROW EXPECT VFR CONDITIONS
WITH SCATTERED CU.

ANDERSON

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 10, 5:21 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
521 PM CDT FRI JUN 10 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-112230-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
521 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT
GENERALLY SOUTH AND EAST OF THE KANSAS TURNPIKE. SOME OF THE
THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE QUARTER SIZE HAIL
AND STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA
SATURDAY NIGHT INTO SUNDAY. SOME OF THE THUNDERSTORMS COULD
BECOME MARGINALLY SEVERE AND PRODUCE LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINFALL COULD LEAD TO FLOODING.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE
OUTLOOK AREA MID TO LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 10, 5:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
557 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     NON-TSTM WND DMG 3 NE OLIVET             38.51N 95.71W
06/09/2011                   OSAGE              KS   PUBLIC

            DAMAGE TO CAMPER AND BOAT STORAGE AREA...AND TREES BROKEN
            NEAR MELVERN LAKE. RELAYED VIA LOCAL MEDIA.

1045 PM     NON-TSTM WND DMG OTTAWA                  38.62N 95.27W
06/09/2011                   FRANKLIN           KS   UTILITY COMPANY

            NUMEROUS LARGE TREE BRANCHES BLOWN DOWN WHICH ALSO TOOK
            POWER LINES.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:30 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris26 min
Jun 9, 7:41 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley34 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie39 min
Jun 9, 8:15 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie, Riley45 min
Jun 9, 8:22 PM CDTSpecial Weather StatementTOPShawnee23 min
Jun 9, 8:25 PM CDTSpecial Weather StatementTOPCoffey35 min
Jun 9, 8:33 PM CDTSpecial Weather StatementTOPCoffey27 min
Jun 9, 8:42 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha18 min
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha61 min
Jun 9, 8:49 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Lyon41 min
Jun 9, 8:58 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha32 min
Jun 9, 9:33 PM CDTSpecial Weather StatementTOPAnderson, Coffey27 min
Jun 9, 10:20 PM CDTHigh Wind WarningTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage3 hr
Jun 10, 3:58 AM CDTSpecial Weather StatementTOPDickinson, Geary32 min
Jun 10, 4:49 AM CDTSpecial Weather StatementTOPClay26 min
Jun 10, 5:21 AM CDTSpecial Weather StatementTOPRiley24 min
Jun 10, 5:46 AM CDTSpecial Weather StatementTOPPottawatomie29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.